×

zbMATH — the first resource for mathematics

Analyse asymptotique des processus gaussiens stationnaires. (French) Zbl 0442.60037

MSC:
60G15 Gaussian processes
60G10 Stationary stochastic processes
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] S.M. Berman , Limit theorems for the maximum term in stationary sequences . Ann. Math. Statist ., t. 35 , 1964 , p. 502 - 516 . Article | MR 161365 | Zbl 0122.13503 · Zbl 0122.13503 · doi:10.1214/aoms/1177703551 · minidml.mathdoc.fr
[2] S.M. Berman , Local time and sample function properties od stationary Gaussian processes . Trans. Amer. Math. Soc. , t. 137 , 1969 , p. 277 - 299 . MR 239652 | Zbl 0184.40801 · Zbl 0184.40801 · doi:10.2307/1994804
[3] P. Billingsley , Ergodic Theory . Ed. by F. B. Wright, Acad. Press , 1963 , New York . MR 158967 · Zbl 0141.16702
[4] J.P. Conze , Systèmes topologiques et métriques en théorie ergodique. École d’Été de Probabilité de Saint-Flour ( 1974 ). Lect. Notes Math. , t. 480 , 1975 , p. 100 - 187 . MR 393421 | Zbl 0321.28010 · Zbl 0321.28010
[5] K.L. Chung , P. Erdös et T. Sirao , On the Lipschitz’s conditions for Brownian Motion . J. Math. Soc. Japan , vol. 11 , n^\circ 4 , 1959 , p. 263 - 274 . Article | MR 121873 | Zbl 0091.13301 · Zbl 0091.13301 · doi:10.2969/jmsj/01140263 · minidml.mathdoc.fr
[6] X. Fernique , Régularité des trajectoires des fonctions aléatoires gaussiennes. École d’Été de Probabilité de Saint-Flour ( 1974 ). Lect. Notes Math. , t. 480 , 1975 , p. 1 - 96 . MR 413238 | Zbl 0331.60025 · Zbl 0331.60025
[7] X. Fernique , Évaluation de processus gaussiens composés . Lect. Notes Math. , t. 526 , 1976 , p. 67 - 83 . MR 443054 | Zbl 0383.60037 · Zbl 0383.60037
[8] X. Fernique , A paraître.
[9] N.C. Jain , K. Jogdeo et W.F. Stout , Upper and lower functions for Martingales and mixing Processes . Ann. of Prob. , vol. 3 , n^\circ 1 , 1975 , p. 119 - 145 . Article | MR 368130 | Zbl 0301.60026 · Zbl 0301.60026 · doi:10.1214/aop/1176996453 · minidml.mathdoc.fr
[10] N. Kôno , Sur la minoration asymptotique et le caractère transitoire des trajectoires des fonctions aléatoires gaussiennes à valeurs dans Rd . Z. Wahrscheinlichkeitsth. verw. Gebiete , t. 33 , 1975 , p. 95 - 112 . MR 397855 | Zbl 0322.60036 · Zbl 0322.60036 · doi:10.1007/BF00538351
[11] N. Kôno , Asymptotic behavior of sample functions of Gaussian random fields . J. Math. Kyoto Univ ., t. 15 ( 3 ), 1975 , p. 671 - 707 . Article | MR 458560 | Zbl 0339.60034 · Zbl 0339.60034 · minidml.mathdoc.fr
[12] M.B. Marcus , Upper bounds for the asymptotic maxima of continuous Gaussian processes . Ann. Math. Stat. , t. 43 , 1972 , p. 522 - 533 . Article | MR 388519 | Zbl 0241.60032 · Zbl 0241.60032 · doi:10.1214/aoms/1177692633 · minidml.mathdoc.fr
[13] M.B. Marcus , Asymptotic Maxima of Continuous Gaussian Processes (II) . Ann. of Prob ., t. 2 , 1974 , p. 702 - 713 . Article | MR 370726 | Zbl 0304.60024 · Zbl 0304.60024 · doi:10.1214/aop/1176996613 · minidml.mathdoc.fr
[14] G. Maruyama , The harmonic analysis of stationary stochastic processes . Memoirs of the faculty of Sci. Kyusyu Univ. , Ser. A , vol. IV , 1949 , p. 45 - 106 . MR 32127 | Zbl 0045.40602 · Zbl 0045.40602
[15] J. Pickands , III, Maxima of stationary Gaussian processes . Z. Wahrscheinlichkeitsth. verw. Gebiete , t. 7 , 1967 , p. 190 - 223 . MR 217866 | Zbl 0158.16702 · Zbl 0158.16702 · doi:10.1007/BF00532637
[16] J. Pickands , III, An iterated logarithm for the maximum in a stationary Gaussian sequence . Z. Wahrscheinlichkeitsth. verw. Gebiete , vol. 12 , 1969 , p. 344 - 353 . MR 251776 | Zbl 0181.20703 · Zbl 0181.20703 · doi:10.1007/BF00538755
[17] C. Qualls et H. Watanabe , An asymptotic 0-1 behavior of Gaussian processes . Ann. Math. Stat. , vol. 42 , n^\circ 6 , 1971 , p. 2027 - 2035 . Article | MR 307317 | Zbl 0239.60031 · Zbl 0239.60031 · doi:10.1214/aoms/1177693070 · minidml.mathdoc.fr
[18] C. Qualls , H. Watanabe et G. Simmons , A note on a 0-1 law for stationary Gaussian processes . Inst. of Statis. , Mimeo Series n^\circ 793 , 1972 .
[19] C. Qualls et P.K. Pathak , A law of iterated logarithm for stationary Gaussian Processes . Trans. Amer. Math. Soc. , vol. 18 , 1973 , p. 185 - 193 . MR 321170 | Zbl 0273.60016 · Zbl 0273.60016 · doi:10.2307/1996628
[20] C. Qualls , The law of the iterated logarithm on arbitrary sequences for stationary Gaussian processes and Brownian motion . Ann. of Prob. , vol. 5 , n^\circ 5 , 1977 , p. 724 - 739 . Article | MR 451369 | Zbl 0375.60035 · Zbl 0375.60035 · doi:10.1214/aop/1176995715 · minidml.mathdoc.fr
[21] H. Vishnu Hebbar , A law of the iterated logarithm for Extrem values from Gaussian Sequences . Z. Wahrscheinlichkeitsth. verw. Gebiete , vol. 48 , 1979 , p. 1 - 16 . MR 533002 | Zbl 0387.60035 · Zbl 0387.60035 · doi:10.1007/BF00534878
[22] M. Weber , Classes supérieures de processus gaussiens . Z. Wahrscheinlichkeitsth. verw. Gebiete , vol. 42 , 1978 , p. 113 - 128 . MR 494460 | Zbl 0374.60050 · Zbl 0374.60050 · doi:10.1007/BF00536047
[23] M. Weber , Tests intégraux pour certaines classes de processus gaussiens stationnaires à trajectoires continues . C. R. Acad. Sci. Paris , t. 287 , série A , 1978 , p. 969 - 971 . MR 520782 | Zbl 0391.60041 · Zbl 0391.60041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.